Please use this identifier to cite or link to this item:
Title: Symmetric polynomials and some good codes
Authors: Ling, San
Niederreiter, Harald
Xing, Chaoping
Keywords: DRNTU::Science::Mathematics
Issue Date: 2000
Source: Ling, S., Niederreiter, H., & Xing, C. (2000). Symmetric Polynomials and Some Good Codes. Finite Fields and Their Applications, 7(1), 142-148.
Series/Report no.: Finite fields and their applications
Abstract: Elements from extensions of Fq are employed to construct a class of linear codes over Fq with good parameters through symmetric polynomials over Fq.
ISSN: 1071-5797
DOI: 10.1006/ffta.2000.0305
Schools: School of Physical and Mathematical Sciences 
Rights: © 2000 Academic Press. This is the author created version of a work that has been peer reviewed and accepted for publication by Finite Fields and Their Applications, Academic Press. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
21. Symmetric Polynomials and Some Good Codes.pdf914.25 kBAdobe PDFThumbnail

Citations 20

Updated on Jun 18, 2024

Web of ScienceTM
Citations 20

Updated on Oct 28, 2023

Page view(s) 10

Updated on Jun 15, 2024

Download(s) 20

Updated on Jun 15, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.